# SDR AUS20020858

- Difficulty date: July 4, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bolt
- Part number: A165235
- Condition: Loose
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR THROUGH BOLTS LOOSE. ROTOR RUBBING ON FIELD WINDINGS CAUSING DAMAGE TO STATOR.  SUSPECT CAUSED BY FAILURE TO RETORQUE BOLTS AFTER FIFTEEN HOURS OPERATION.
